# SDR P2EA98171

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DEN - FLT 305 - EMERGENCY DECLARED, FLAPS UP LANDING UNEVENTFUL.  FLAP GAUGE INDICATED SPLIT FLAPS LOCKED OUT.  UPON INSPECTION, FOUND BOTH TRAILING EDGE CIRCUIT BREAKERS TRIPPED.  RESET BREAKERS, SYSTEM OPS NORMAL THROUGH FULL RANGE.  REF MM 27-58-0A.  (X)
